Alert archive / New York / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 94, NWS Albany, NY

August 11, 2012Columbia County, Rensselaer County, New York; Berkshire County, Massachusetts

NWS Albany, NY issued this severe thunderstorm warning at Aug 11, 2012, 3:38 PM EDT for Columbia County, Rensselaer County, New York; Berkshire County, Massachusetts. It was in force for 67 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2012, 3:38 PM EDT (19:38 UTC)
Expired
Aug 11, 2012, 4:45 PM EDT
In force
67 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

Counties Berkshire County, MA, Columbia County, NY, Rensselaer County, NY

The radar

The Albany radar (KENX), 76 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 3:48 PM EDTTSTM WND DMGAusterlitz, NYTREES AND WIRES DOWN
Aug 11, 4:40 PM EDTTSTM WND DMGCheshire, MATREES DOWN ON HOUSE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.6 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 225 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
225 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

307 
WUUS51 KALY 111938
SVRALY
MAC003-NYC021-083-112045-
/O.NEW.KALY.SV.W.0094.120811T1938Z-120811T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
338 PM EDT SAT AUG 11 2012

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
  NORTHERN COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...
  SOUTHEASTERN RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...

* UNTIL 445 PM EDT

* AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR PHILMONT...OR 6
  MILES SOUTH OF CHATHAM...AND MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   AUSTERLITZ AND VALATIE BY 345 PM EDT...
   NASSAU BY 400 PM EDT...
   LENOX BY 405 PM EDT...
   NEW LEBANON BY 410 PM EDT...
   PITTSFIELD AND STEPHENTOWN BY 420 PM EDT...
   HANCOCK BY 425 PM EDT...

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.

LAT...LON 4247 7298 4216 7354 4232 7377 4279 7341
      4258 7296 4256 7296 4255 7297 4254 7296
      4251 7297
TIME...MOT...LOC 1938Z 221DEG 22KT 4229 7355

$$
SNYDER/KOLECI
2 follow-up statements
144 
WWUS51 KALY 112022
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
422 PM EDT SAT AUG 11 2012

MAC003-NYC021-083-112045-
/O.CON.KALY.SV.W.0094.000000T0000Z-120811T2045Z/
BERKSHIRE MA-COLUMBIA NY-RENSSELAER NY-
422 PM EDT SAT AUG 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHEASTERN RENSSELAER...NORTHERN COLUMBIA AND NORTHERN
BERKSHIRE COUNTIES...

AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR PONTOOSUC...OR NEAR
PITTSFIELD...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHESHIRE...FARNAMS AND NEW ASHFORD BY 430 PM EDT...
  ARNOLDVILLE...TOWN CREST VILLAGE...CHESHIRE HARBOR AND MAPLE GROVE
  BY 435 PM EDT...
  LITTLE EGYPT...BOWENS CORNERS AND RUSEK WHIPPLE SQUARE BY 440 PM
  EDT...

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.

LAT...LON 4247 7298 4216 7354 4232 7377 4279 7341
      4258 7296 4256 7296 4255 7297 4254 7296
      4251 7297
TIME...MOT...LOC 2022Z 223DEG 33KT 4249 7324

$$
SNYDER/KOLECI
872 
WWUS51 KALY 112036
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
436 PM EDT SAT AUG 11 2012

MAC003-NYC021-083-112045-
/O.CON.KALY.SV.W.0094.000000T0000Z-120811T2045Z/
BERKSHIRE MA-COLUMBIA NY-RENSSELAER NY-
436 PM EDT SAT AUG 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHEASTERN RENSSELAER...NORTHERN COLUMBIA AND NORTHERN
BERKSHIRE COUNTIES...

AT 433 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
NEAR CHESHIRE...OR 9 MILES SOUTH OF NORTH ADAMS...MOVING NORTHEAST AT
30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SAVOY CENTER AND BRIER BY 445 PM EDT...

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.

LAT...LON 4247 7298 4216 7354 4232 7377 4279 7341
      4258 7296 4256 7296 4255 7297 4254 7296
      4251 7297
TIME...MOT...LOC 2036Z 233DEG 25KT 4257 7311

$$
SNYDER/KOLECI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 2:07 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Aug 11, 2:07 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
207 PM EDT SAT AUG 11 2012

.SYNOPSIS...
LOW PRESSURE WILL LIFT SLOWLY NORTH FROM THE EASTERN GREAT LAKES
INTO QUEBEC INTO SUNDAY...DRAGGING AN OCCLUDED FRONT ACROSS OUR
AREA TODAY. THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL LINGER AS A
RESULT. GRADUALLY DRIER AIR WILL FILTER INTO THE REGION AS WEAK
HIGH PRESSURE CONTROLS THE WEATHER SUNDAY NIGHT INTO MONDAY.
TUESDAY INTO WEDNESDAY ANOTHER DISTURBANCE WILL TRANSIT THE
REGION.

&&

.NEAR TERM /THROUGH SUNDAY/...
OCCLUDED FNT FM LK ONT TO NJ...MOVING SLOWLY NE TDY. 500HPA CUT
OFF LIFTING N ALONG WITH SFC LOW FM EASTERN GRTLKS INTO QB. ATTM
BKN CLOUDS OVR MOST OF FCA...BUT SIZABLE BREAKS AS TD MID 60S TO
LOW 70S.

FCA IS ENTERING RT ENTR RGN OF 300HPA JET...WITH DIV INCRG TDY.
MORNING SOUNDING AND UA ANALYSIS SUG A RATHER ACTIVE AFTN. 700-850HPA
LAPSE RATES ON NAM AND GFS 5-7C, SFC CAPE 1000-1500, MU CAPE 2000-3000
J/KG,SPC 1000-2000 AND INCRG. MOISTURE ADVECTION OCCURRING IN
LLVLS...LIKE WE REALLY NEED ANY MORE LLVL MOISTURE.

CONVECTIVE TEMPS UPPER 70S...MORNING ALY SOUNDING 1422 CAPE...FZL
13.8 KFT...WBZ 12.8KFT. CAPE PROFILE "FAT". PWAT IS 1.62, WHILE
NOT MUCH OF A HAIL THREAT DAMAGING WINDS POSSIBLE IN WET MICRO
BURSTS. LOCAL WRF SHOWS CONVECTIVE EVOLUTION VERY NICELY WITH CELLS
ORGANIZING INTO A MULTICELLULAR LINE ALONG FNT 17UTC...AND BCMG
NUMEROUS AS THEY TRACK NE INTO A BKN LINE. LOCAL WRF HAS HANDLED
MOST OF PAST SVRL EVENTS QUITE WELL IN TERMS OF TIMING AND
CONVECTIVE MODE

CURRENT RADAR HAS SCT CELLS FORMING ALREADY IN ULSTER CO.

SPC HAS AREA IN SEE TEST.  SO THE CONVECTIVE GUN IS LOCKED AND
LOADED...THE QUESTION WILL BE HOW MUCH DIURNAL HEATING WILL WE GET
TO PULL THE TRIGGER. IF IT TRIGGERS AM EXPECTING AN ACTIVE AFTN.

HIGH TEMPERATURES TODAY BASED ON UPSTREAM OBSERVATIONS FROM FRIDAY
SUGGEST HIGHS INTO THE LOWER 80S FOR VALLEY LOCATIONS AND 70S
ELSEWHERE.

CONVECTION WILL END DURING THE EVENING WITH FROPA...END OF
DIURNAL HEATING AND DRY SLOT WORKING INTO FCA OVERNIGHT. HWVR WITH
WEAK FLOW LOW LVL MOISTURE WILL LINGER AND TD WILL REMAIN
ELEVATED IN THE 60S...WITH PATCHY TO AREAS OF FOG TNGT.

SUNDAY 500HPA CUT OFF EJECTS NE OUT OF REGION...BUT ITS TRAILING
TROF DRIFTS ACROSS THE FCA. LLVL MOISTURE LINGERS...FRONTAL
BOUNDARY IS JUST TO OUR EAST. MEANWHILE MID LEVEL DRY SLOT WILL
ALLOW CONSIDERABLE DIURNAL FORCING. SCATTERED TSTMS ARE AGAIN
POSSIBLE SUNDAY...PARTICULARLY IN AREAS TO N AND W OF ALB. TD WILL
REMAIN IN THE 60S...AND MAX TEMPS IN THE 80S SO ANOTHER RATHER
WARM HUMID DAY WITH AFTN CONVECTION.
&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
A FAIRLY QUIET NIGHT IS IN STORE FOR SUNDAY NIGHT AS THE WAVE SHIFTS
EASTWARD.  WILL KEEP LOW CHANCE OF POPS ACROSS THE MOHAWK VALLEY AND
ADIRONDACKS AS THERE IS SOME INDICATIONS OF MOISTURE IN THE MODELS
WITH A WEAK WAVE.  OVERALL TEMPS SUNDAY NIGHT WILL BE IN THE UPPER
50S TO AROUND 60.

MONDAY...OVERALL SHOULD BE A NICE DAY WITH HIGH PRESSURE IN THE
AREA.  A FEW MODELS ARE SHOWING A VERY WEAK WAVE ACROSS THE
AREA...BUT AT THIS TIME THIS LOOKS WEAK AT BEST AND WOULD JUST
INCREASE CLOUD COVER A BIT.  AT THIS TIME... WILL KEEP MONDAY PARTLY
SUNNY WITH NO MENTION OF PRECIP.

TUESDAY...WILL START OFF QUIET WITH PARTLY CLOUDY CONDITIONS.  A LOW
PRESSURE SYSTEM OVER THE GREAT LAKES REGION WITH ITS ASSOCIATED
FRONTS WILL SLOWLY SHIFT EASTWARD. AS THE SYSTEM MOVES EASTWARD WILL
INCREASE MOISTURE THROUGHOUT THE DAY AND WILL INCREASE THE THREAT FOR
SHOWERS AND POSSIBLY A THUNDERSTORM LATE TUESDAY AFTERNOON.
&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
TUESDAY NIGHT/WEDNESDAY...THE WAVE WILL MOVE ACROSS THE REGION.
AS OF NOW...MODELS ARE CONSISTENT ON KEEPING THE WAVE OPEN. BOTTOM
LINE THERE WILL BE A CHANGE OF SHOWERS AND THUNDERSTORMS FROM LATE
TUESDAY INTO LATE WEDNESDAY EVENING. WILL CONTINUE WITH CHANCE OF
OF THUNDERSTORMS ON WEDNESDAY AS GFS SHOWING DECENT CONVECTIVE
POTENTIAL. TEMPERATURES WILL BE IN THE UPPER 70S TO LOWER 80S.

A WEAK RIDGE WILL START TO BUILD IN FOR THURSDAY.  WILL KEEP
THURSDAY DRY WITH HIGH PRESSURE.  BY FRIDAY...THE GFS SHOWS AN
APPROACHING UPPER LEVEL SYSTEM AND ASSOCIATED COLD FRONT.  WILL
MENTION THE CHANCE OF SHOWERS AND THUNDERSTORMS FOR FRIDAY.  THIS
SYSTEM WILL LINGER IN THE AREA FOR THE FIRST PART OF THE UPCOMING
WEEKEND.
&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
A CLOSED UPPER LEVEL LOW REMAINS JUST WEST OF THE REGION ACROSS THE
EASTERN GREAT LAKES.  MOISTURE SPINNING AROUND THIS SYSTEM HAS KEPT
DEWPOINTS RATHER HIGH...WHICH HAS LEAD TO THE FORMATION OF SOME LOW
STRATUS FOR ALL FOUR TERMINALS THIS MORNING.  WITH THE SUN ALREADY
HAVE RISEN...FLYING CONDITIONS HAVE GENERALLY BEEN MVFR...WITH
CONDITIONS ALREADY BACK TO VFR AT KALB. OVER THE NEXT TWO
HOURS...VFR FLYING CONDITIONS SHOULD RETURN TO ALL TERMINALS AS A
LIGHT SOUTHERLY SFC WIND DEVELOPS AND HELPS MIX THE LOWEST PORTION
OF THE ATMOSPHERE ALONG WITH INCREASING AMOUNTS OF DAYTIME SOLAR
RADIATION.

THE NEARBY UPPER LOW MAY ALLOW FOR SCT RAIN SHOWERS TO DEVELOP WHICH
COULD IMPACT ALL THE TERMINALS AT SOME POINT DURING THE DAY.
ALTHOUGH IT SHOULD GENERALLY BE VFR TODAY...THE SCT SHOWERS COULD
LEAD TO BRIEF PERIODS OF MVFR CONDITIONS. THE TIMING OF THESE
SHOWERS IS STILL UNCLEAR...SO WILL ADDRESS WITH A VCSH IN THE TAFS
AT THIS TIME.  KPSF LOOKS TO HAVE THE GREATER COVERAGE OF
SHOWERS...SO WILL INCLUDE A BRIEF PERIOD OF EXTENDED MVFR CONDITIONS
IN RAIN SHOWERS THERE FOR THE EARLY TO MID AFTN HOURS.  THERE IS A
SLIGHT CHC FOR SOME THUNDER AS WELL...BUT COVERAGE IS NOT
ANTICIPATED TO BE WIDESPREAD ENOUGH TO INCLUDE AT THIS TIME.

BY LATE IN THE DAY...SHOWERS SHOULD HAVE ENDED AND SKIES WILL BEGIN
TO CLEAR.  THE CONTINUED MOIST LOW LEVELS MAY LEAD TO RADIATIONAL
FOG AT THE TERMINALS FOR SAT NIGHT...WITH SOME PLACES
/KPSF AND KGFL/ GOING DOWN TO AT LEAST MVFR SHORTLY AFTER SUNSET. A
PERSISTENT LIGHT BREEZE AT KALB COULD POSSIBLY PREVENT ANY FOG FROM
OCCURRING THERE.

OUTLOOK...
SUN-MON...VFR. NO SIG WX.
TUE-WED...VFR/MVFR. CHC SHRA/TSRA.

&&

.FIRE WEATHER...
A LOW LOW PRESSURE SYSTEM WILL LIFT NORTH FROM THE EASTERN GREAT
LAKES INTO QUEBEC THIS EVENING. THIS SYSTEM WITH ASSOCIATED FRONTS
WILL TRIGGER SHOWERS AND THUNDERSTORMS. THE SHOWERS AND THUNDERSTORM
THREAT WILL DIMINISH BY LATE SUNDAY.  A WEAK AREA OF HIGH PRESSURE
WILL BUILD IN FOR SUNDAY NIGHT INTO MONDAY.  THIS WILL BRING DRIER
CONDITIONS TO THE REGION.

MAX RH VALUES WILL BE NEAR 100 PERCENT TODAY AND TOMORROW...WITH MIN
RH VALUES IN THE UPPER 40S TO LOWER 50S.
&&

.HYDROLOGY...
THERE WILL BE SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING.
OVERALL THE SHOWERS WILL BE MOVING...SO QPF VALUES WILL BE LIGHT
WITH A QUARTER TO HALF AN INCH...WITH ISOLATED AMOUNTS UP TO AN
INCH. SCATTERED SHOWERS AND THUNDER WILL BE POSSIBLE INTO SUNDAY.
OVERALL...WITH THE EXCEPTION OF A URBAN AND SMALL STREAM FLOODING
POSSIBLE IN POOR DRAINAGE AREAS...NO MAJOR HYDRO PROBLEMS
ANTICIPATED.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...SNYDER
NEAR TERM...SNYDER
SHORT TERM...VTK
LONG TERM...VTK
AVIATION...SNYDER
FIRE WEATHER...VTK
HYDROLOGY...VTK
Hazardous weather outlook, Aug 11, 2:19 PM EDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
219 PM EDT SAT AUG 11 2012

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-121100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
219 PM EDT SAT AUG 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE LIKELY TODAY.  THE GREATEST HAZARD FROM THESE
THUNDERSTORMS WILL BE WIND GUSTS TO 50 MPH AND BRIEF HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A CHANCE FOR THUNDERSTORMS ON SUNDAY AND TUESDAY THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 11, 3:05 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
305 PM EDT SAT AUG 11 2012

VTZ013>015-111945-
BENNINGTON VT-WESTERN WINDHAM VT-EASTERN WINDHAM VT-
305 PM EDT SAT AUG 11 2012

...STRONG THUNDERSTORMS IN

  BENNINGTON COUNTY IN SOUTHERN VERMONT...
  WINDHAM COUNTY IN SOUTHERN VERMONT...

AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...
AND HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM STRATTON TO WEST WARDSBORO TO WILMINGTON TO 8 MILES SOUTH OF
READSBORO. THE STORMS ARE MOVING NORTHEAST AT 15 MPH.

THUNDERSTORMS WILL BE NEAR...
STRATTON BY 310 PM EDT
TOWNSHEND...NEWFANE AND LONDONDERRY BY 345 PM EDT

LAT...LON 4282 7272 4273 7284 4273 7294 4281 7295
      4296 7293 4304 7308 4325 7280 4323 7270
      4324 7256 4307 7256
TIME...MOT...LOC 1905Z 224DEG 15KT 4303 7293 4303 7284
          4284 7285 4268 7297

SNYDER/KOLECI
Special weather statement, Aug 11, 3:13 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
313 PM EDT SAT AUG 11 2012

NYZ032-033-038-112015-
HAMILTON NY-NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
313 PM EDT SAT AUG 11 2012

...A STRONG THUNDERSTORM IN

  HAMILTON COUNTY IN EASTERN NEW YORK...
  HERKIMER COUNTY IN EASTERN NEW YORK...

AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF THUNDERSTORMS OVER MUCH OF HERKIMER AND HAMILTON COUNTIES.
THE STORMS ARE CAPABLE OF PRODUCING HEAVY RAIN.  THE STORMS ARE IN
THE VICINITY OF 9 MILES SOUTHEAST OF NICKS LAKE CAMPGROUND...OR
ABOUT 11 MILES SOUTH OF OLD FORGE...AND MOVING NORTHEAST AT 30 MPH.

OTHER LOCATIONS INCLUDE BUT ARE NOT LIMITED TO LIMEKILN LAKE
CAMPGROUND...LAKE EATON CAMPGROUND...INLET...GOLDEN BEACH
CAMPGROUND...FORKED LAKE PUBLIC CAMPGROUND...EIGHTH LAKE
CAMPGROUND...BROWN TRACT POND CAMPGROUND...ALGER ISLAND PUBLIC
CAMPGROUND...RAQUETTE LAKE...POLAND...OHIO...NORTHWOOD...EAGLE BAY...
COLD BROOK AND BIG MOOSE.

LAT...LON 4316 7505 4318 7511 4322 7508 4324 7515
      4328 7516 4334 7509 4356 7511 4408 7482
      4413 7428
TIME...MOT...LOC 1911Z 206DEG 24KT 4357 7490

SNYDER/KOLECI
Special weather statement, Aug 11, 3:18 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
318 PM EDT SAT AUG 11 2012

NYZ033-082-112015-
HAMILTON NY-NORTHERN FULTON NY-
318 PM EDT SAT AUG 11 2012

...A STRONG THUNDERSTORM IN

  HAMILTON COUNTY IN EASTERN NEW YORK...
  FULTON COUNTY IN EASTERN NEW YORK...

AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING HEAVY RAIN.  THIS STORM WAS
LOCATED NEAR CAROGA LAKE...OR ABOUT 13 MILES NORTHWEST OF
GLOVERSVILLE...AND MOVING NORTHEAST AT 25 MPH.

THE THUNDERSTORM WILL BE NEAR...
WELLS BY 355 PM EDT
6 MILES SOUTHEAST OF LAKE PLEASANT BY 400 PM EDT
7 MILES SOUTHEAST OF MOFFITT BEACH CAMPGROUND BY 405 PM EDT

LAT...LON 4369 7430 4365 7420 4348 7417 4311 7448
      4319 7465
TIME...MOT...LOC 1918Z 212DEG 20KT 4322 7448

SNYDER/KOLECI
Local storm report, Aug 11, 3:32 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
332 PM EDT SAT AUG 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     TSTM WND DMG     NORTH ADAMS             42.69N  73.11W
08/11/2012                   BERKSHIRE          MA   TRAINED SPOTTER

            RT.8 CLOSED

&&

EVENT NUMBER ALY1200181

LFM
Special weather statement, Aug 11, 3:33 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
333 PM EDT SAT AUG 11 2012

MAZ001-025-NYZ054-060-061-112030-
SOUTHERN BERKSHIRE MA-NORTHERN BERKSHIRE MA-WESTERN COLUMBIA NY-
EASTERN COLUMBIA NY-EASTERN RENSSELAER NY-
333 PM EDT SAT AUG 11 2012

...A STRONG THUNDERSTORM IN

  BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
  COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...
  RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...

AT 331 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...AND HEAVY
RAIN.  THIS STORM WAS LOCATED NEAR PHILMONT...OR ABOUT OVER
CHATHAM...AND MOVING NORTHEAST AT 25 MPH.

THE THUNDERSTORM WILL BE NEAR...
CHATHAM BY 340 PM EDT
AUSTERLITZ BY 345 PM EDT
NEW LEBANON BY 410 PM EDT
STEPHENTOWN BY 415 PM EDT
HANCOCK BY 425 PM EDT

LAT...LON 4217 7359 4229 7377 4276 7328 4275 7327
      4275 7326 4258 7301
TIME...MOT...LOC 1933Z 222DEG 22KT 4230 7360

SNYDER/KOLECI
Local storm report, Aug 11, 3:36 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
336 PM EDT SAT AUG 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     FLASH FLOOD      NORTH ADAMS             42.69N  73.11W
08/11/2012                   BERKSHIRE          MA   TRAINED SPOTTER

            SEVERAL ROADS DOWNTOWN

&&

EVENT NUMBER ALY1200182

LFM

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 12:26 PM EDTSevere Thunderstorm WarningALYColumbia64 min
Aug 11, 12:35 PM EDTTornado WarningALYColumbia25 min
Aug 11, 1:21 PM EDTSevere Thunderstorm WarningALYAlbany, Greene54 min
Aug 11, 1:30 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton60 min
Aug 11, 1:51 PM EDTAreal Flood AdvisoryALYColumbia3 hr
Aug 11, 2:34 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Saratoga, Warren56 min
Aug 11, 2:36 PM EDTAreal Flood AdvisoryALYFulton, Herkimer91 min
Aug 11, 3:09 PM EDTFlash Flood WarningALYColumbia5 hr
Aug 11, 3:13 PM EDTSpecial Weather StatementALYHerkimer62 min
Aug 11, 3:18 PM EDTSpecial Weather StatementALYHamilton57 min
Aug 11, 3:33 PM EDTSpecial Weather StatementALYColumbia57 min
Aug 11, 6:11 PM EDTSpecial Weather StatementALYFulton, Montgomery34 min
Aug 11, 6:56 PM EDTSpecial Weather StatementALYSaratoga34 min
Aug 11, 7:20 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Saratoga, Warren55 min
Aug 11, 2:21 PM EDTAreal Flood AdvisoryALYBerkshire3 hr
Aug 11, 2:52 PM EDTFlash Flood WarningALYBerkshire6 hr
Aug 11, 4:41 PM EDTAreal Flood AdvisoryALYBerkshire3 hr
Aug 11, 4:48 PM EDTSpecial Weather StatementALYFranklin27 min
Aug 11, 4:59 PM EDTSevere Thunderstorm WarningALYBerkshire61 min
Aug 11, 7:14 PM EDTFlash Flood WarningALYBerkshire3 hr

Nearby

Severe Thunderstorm Warnings in New York, 2012Severe Thunderstorm Warnings in Massachusetts, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.